# SDR AALA20091011MIA01

- Difficulty date: October 11, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 90,043 hours, 14,579 cycles
- Engine: Ge CF680C2B6
- Engine time: 22,899 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H, A

## Discrepancy

ON TAKEOFF ROLL AIRCRAFT CABIN SMELL OF AIR CONDITIONING WATER SEPARATOR ODOR.  RECIRCULATION FANS WERE TURNED OFF TO ACCOMPLISH ODOR REMOVAL.  ODOR DISSIPATED AFTER 5 MINUTES.  TURNED RECIRCULATION FANS BACK ON AND HAD A DIFFERENT ODOR.  ON DESCENT BOTH ODORS RETURNED AND WERE STRONGER.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPORTED OIL SMELL IN FIRST CLASS CABIN.  FOUND OIL ON HIGH PRESSURE COMPRESSOR.  REPLACED NUMBER ONE BEARING CAP O-RING.  FERRIED TO JFK FOR NUMBER ONE ENGINE REPLACEMENT.
